Internal medicine (Tokyo, Japan) · 2025
Postpartum Hepatitis B Exacerbation Following Discontinuation of Nucleotide Analogue Therapy.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Takada Ryo, Shimizu Soichiro, Yamazaki Yuichi, Tateyama Yumeo, Fukuchi Toru, Murakami Tatsuma, Tojima Hiroki, Okamoto Hiroaki, Uraoka Toshio
Аннотация
A woman in her 20s from Vietnam, an asymptomatic hepatitis B virus (HBV) carrier with a high viral load, was initiated on tenofovir disoproxil fumarate (TDF) at 31 weeks of gestation. TDF was discontinued after delivery; however, at eight weeks postpartum, she developed an acute exacerbation of hepatitis, characterized by elevated ALT levels and HBV DNA rebound. Although the risk of hepatitis flares following TDF discontinuation is generally considered low, this case highlights the potential for severe postpartum exacerbation and underscores the importance of considering continued antiviral therapy in the postpartum period.